I'm on lithium and here are the side effects I've had: needing to eat more frequently (not necessarily more food though, just more spread out), drinking a LOT of water, mild hand jitters if I get tired/hungry/stressed out, frequent urination. I have gained weight lately but I suspect that is due to a different med I changed to. Most of my side effects subsided after the first 2 weeks.
I am just going off of my knowledge and experience with taking pain meds and bipolar meds. The theraoeutic effect of my bipolar meds was lessened by the pain meds.
However everyone is different.
I would not anticipate any side effects because thinking that you may get them will have you questioning every feeling or abnormity that you get. That being said I would look up the medications on line, find the side effects from each, and find the side effects from the combination you are on. Some are minor and some are not. That is the only reason I would look up the side effects is to find out which side effects that are red flags and need to be adressed immediately.
Long term use of lithium is linked to a disorder called tardive dyskinesia. You can do a google search. There are no significant side effects to Ativan. Long term use of Percocet can cause liver damage.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.